Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 364, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 27, 2021, 12:49 AM CDT for Foard County, Hardeman County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2021, 12:49 AM CDT (05:49 UTC)
- Expired
- Jun 27, 2021, 1:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, OK, Tillman County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 51 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 667 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1505 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.2
The text
As transmitted.
195
WUUS54 KOUN 270549
SVROUN
OKC065-141-TXC155-197-487-270630-
/O.NEW.KOUN.SV.W.0364.210627T0549Z-210627T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1249 AM CDT Sun Jun 27 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southwestern Jackson County in southwestern Oklahoma...
Southwestern Tillman County in southwestern Oklahoma...
East central Foard County in northern Texas...
Western Wilbarger County in northern Texas...
Southeastern Hardeman County in northern Texas...
* Until 130 AM CDT.
* At 1249 AM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Quanah to 6 miles southeast of
Thalia, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Vernon, Quanah, Chillicothe, Eldorado, Thalia, Margaret, Lockett,
Fargo, Medicine Mound, Odell, Oklaunion, Rayland and Copper Breaks
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3422 9986 3458 9955 3437 9918 3412 9910
3382 9949
TIME...MOT...LOC 0549Z 214DEG 31KT 3422 9978 3390 9947
HAIL...<.75IN
WIND...60MPH
$$
Mahale3 follow-up statements
013
WWUS54 KOUN 270606
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
106 AM CDT Sun Jun 27 2021
TXC155-270616-
/O.CAN.KOUN.SV.W.0364.000000T0000Z-210627T0630Z/
Foard TX-
106 AM CDT Sun Jun 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOARD COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3456 9953 3437 9918 3429 9916 3404 9941
3407 9947 3407 9948 3408 9951 3422 9978
TIME...MOT...LOC 0606Z 212DEG 32KT 3429 9966 3409 9942
$$
OKC065-141-TXC197-487-270630-
/O.CON.KOUN.SV.W.0364.000000T0000Z-210627T0630Z/
Jackson OK-Tillman OK-Wilbarger TX-Hardeman TX-
106 AM CDT Sun Jun 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTH CENTRAL JACKSON...WEST CENTRAL TILLMAN...NORTHWESTERN
WILBARGER AND SOUTHEASTERN HARDEMAN COUNTIES...
At 106 AM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Quanah to 3 miles west of Lockett,
moving northeast at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Vernon, Quanah, Chillicothe, Lockett, Fargo, Medicine Mound and
Odell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3456 9953 3437 9918 3429 9916 3404 9941
3407 9947 3407 9948 3408 9951 3422 9978
TIME...MOT...LOC 0606Z 212DEG 32KT 3429 9966 3409 9942
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Mahale662
WWUS54 KOUN 270620
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
120 AM CDT Sun Jun 27 2021
OKC065-141-TXC197-487-270630-
/O.CON.KOUN.SV.W.0364.000000T0000Z-210627T0630Z/
Jackson OK-Tillman OK-Wilbarger TX-Hardeman TX-
120 AM CDT Sun Jun 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTH CENTRAL JACKSON...WEST CENTRAL TILLMAN...NORTHWESTERN
WILBARGER AND EAST CENTRAL HARDEMAN COUNTIES...
At 120 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Eldorado to 3 miles northwest of
Vernon, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Vernon, Quanah, Chillicothe, Odell, Lockett and Fargo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3456 9953 3437 9918 3429 9916 3406 9939
3419 9953 3422 9978
TIME...MOT...LOC 0620Z 214DEG 31KT 3438 9959 3418 9935
HAIL...<.75IN
WIND...60MPH
$$
Mahale041
WWUS54 KOUN 270628
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
128 AM CDT Sun Jun 27 2021
OKC065-141-TXC197-487-270638-
/O.EXP.KOUN.SV.W.0364.000000T0000Z-210627T0630Z/
Jackson OK-Tillman OK-Wilbarger TX-Hardeman TX-
128 AM CDT Sun Jun 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON...WEST
CENTRAL TILLMAN...NORTHWESTERN WILBARGER AND EAST CENTRAL HARDEMAN
COUNTIES WILL EXPIRE AT 130 AM CDT...
The storms which prompted the warning have weakened below severe
limits, therefore the warning will be allowed to expire. However
gusty winds and heavy rain are still possible with these
thunderstorms.
LAT...LON 3456 9953 3437 9918 3429 9916 3406 9939
3419 9953 3422 9978
TIME...MOT...LOC 0628Z 214DEG 31KT 3443 9955 3423 9931
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:11 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 26, 11:11 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Norman OK 1111 PM CDT Sat Jun 26 2021 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 122 PM CDT Sat Jun 26 2021 Heavy rainfall and flooding remains the main impact in the short term. Overhead a longwave trough has been steadily pushing in while anomalously high moisture (PWATs up to 2 standard deviations above normal) flows over a stalling front. The front is expected to establish itself more or less along the I-44 corridor (reflected in our forecast with higher PoPs/QPF). Additional rainfall amounts of 2- 6 inches are possible over the next 24 hours as this pattern persists into tomorrow. A flood watch remains in effect through tomorrow afternoon. Decent instability (1000-2000 joules MUCAPE) will support a few strong to severe storms this afternoon (especially toward western north Texas), though deep level shear remains weak (30-35 knots). Day && .LONG TERM... (Sunday night through next Friday) Issued at 122 PM CDT Sat Jun 26 2021 Rainy continues to be the theme through the long term as the upper level low becomes cut off over / southwest of the Great Lakes region. Though there is some variation in the depth and positioning of the wobbling upper low, nearly all ensemble solutions keep daily rain chances in the forecast through next Friday (after that, there's differences in how soon the upper low departs). However, with the front washing out early next week, rainfall amounts will likely decrease some from what we're looking at in the short term. Under this pattern, skies will remain mostly cloudy and highs will be in the 80s (below average). Day && .AVIATION... (06Z TAFS) Issued at 1105 PM CDT Sat Jun 26 2021 A large area of thunderstorms over west Texas will join with other storms that extended from southwest Oklahoma to northeast Oklahoma at 04Z. This conglomeration of storms will then work its way northeast overnight, providing several hours of heavy rain, reduced visibilities and low ceilings for much of our forecast area. Showers and storms will become much more scattered in nature after sunrise, so forecasts of their timing and location will be extremely imprecise at any given point. These showers and storms will continue off and on through the remainder of the forecast period. CmS && .UPPER AIR... Issued at 638 PM CDT Sat Jun 26 2021 No flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 79 68 80 / 90 60 60 70 Hobart OK 67 81 66 81 / 90 40 60 60 Wichita Falls TX 70 86 69 83 / 80 40 60 70 Gage OK 65 83 65 81 / 30 10 30 40 Ponca City OK 68 80 68 82 / 80 60 40 60 Durant OK 73 88 70 85 / 30 40 50 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046. TX...Flood Watch through Sunday afternoon for TXZ083>090. && SHORT TERM...14 LONG TERM....14 AVIATION...23
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 12 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1236 PM CDT Sat Jun 26 2021 OKZ004>048-050>052-TXZ083>090-271745- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1236 PM CDT Sat Jun 26 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today from central toward southwestern Oklahoma and adjacent parts of northern Texas. Most of these would occur this afternoon and evening. Large hail and damaging winds are both possible. .Heavy Rainfall... There is a moderate risk for flash flooding along a wide swath surrounding I-44 all across central and southwestern Oklahoma and southwestward into northern Texas. Two to four inches of rain has already fallen across portions of central Oklahoma, and three to six inches of additional rainfall is expected in this region before sunrise Sunday. A flood watch remains in effect. .DAYS TWO THROUGH SEVEN...Sunday through Thursday... .Thunderstorms... Thunderstorm chances will continue through Thursday. .Heavy Rainfall... Heavy rainfall is likely into the daytime Sunday. A flood watch is in effect through Sunday afternoon for the same areas as mentioned above. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 26, 11:49 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1149 PM CDT Sat Jun 26 2021
OKZ026-270515-
Lincoln OK-
1149 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Lincoln County Until
1215 AM CDT...
AT 1146 PM CDT, a strong thunderstorm was located near Wellston,
moving northeast at 15 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Chandler, Wellston and Warwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3559 9708 3570 9713 3587 9689 3575 9682
3565 9682
TIME...MOT...LOC 0446Z 240DEG 11KT 3565 9704
MahaleSpecial weather statement, Jun 26, 11:53 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1153 PM CDT Sat Jun 26 2021
TXZ084-087-270545-
Foard TX-Knox TX-
1153 PM CDT Sat Jun 26 2021
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Foard and
northwestern Knox Counties Until 1245 AM CDT...
AT 1151 PM CDT, strong thunderstorms were along a line extending from
9 miles east of Chalk to 14 miles southwest of Truscott, moving
northeast at 35 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Crowell, Truscott, Gilliland and Copper Breaks State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3401 10005 3413 9984 3409 9977 3410 9975
3409 9973 3410 9972 3373 9963 3363 9999
3383 10000 3384 10005
TIME...MOT...LOC 0451Z 236DEG 29KT 3392 10008 3366 10004
MahaleLocal storm report, Jun 27, 12:10 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT SUN JUN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST 5 ENE ALTUS 34.67N 99.25W
06/26/2021 M59 MPH JACKSON OK AWOS
MEASURED AT ALTUS AFB.
&&
PWSpecial weather statement, Jun 27, 12:16 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1216 AM CDT Sun Jun 27 2021
OKZ037-270545-
Tillman OK-
1216 AM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Tillman County Until
1245 AM CDT...
AT 1215 AM CDT, a strong thunderstorm was located near Frederick,
moving north at 10 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Frederick, Tipton and Manitou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3459 9913 3458 9913 3459 9912 3459 9883
3456 9883 3435 9886 3438 9911 3459 9915
TIME...MOT...LOC 0515Z 188DEG 10KT 3444 9899
MahaleSpecial weather statement, Jun 27, 12:25 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1225 AM CDT Sun Jun 27 2021 OKZ038-270600- Comanche OK- 1225 AM CDT Sun Jun 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR west central Comanche County Until 100 AM CDT... AT 1223 AM CDT, a strong thunderstorm was located 4 miles southwest of Cache, moving north at 15 MPH. HAZARDS INCLUDE... Wind gusts over 50 MPH... Locations impacted include... Cache, southwestern Fort Sill and southern Wichita Mountains Wildlife Refuge. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3455 9867 3457 9875 3471 9872 3468 9846 TIME...MOT...LOC 0523Z 202DEG 11KT 3459 9869 Mahale
Special weather statement, Jun 27, 12:34 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1234 AM CDT Sun Jun 27 2021 OKZ038-270600- Comanche OK- 1234 AM CDT Sun Jun 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Comanche County Until 100 AM CDT... AT 1232 AM CDT, a strong thunderstorm was located over eastern Fort Sill, moving north at 10 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Northeastern Lawton, Elgin, Fletcher, Medicine Park, eastern Fort Sill, Lake Ellsworth and Lake Lawtonka. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3463 9851 3485 9849 3485 9813 3459 9832 TIME...MOT...LOC 0532Z 202DEG 10KT 3469 9838 Mahale
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 10:17 PM CDT | Special Weather Statement | OUN | Foard | 28 min |
| Jun 26, 11:53 PM CDT | Special Weather Statement | OUN | Foard | 52 min |
| Jun 27, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox | 52 min |
| Jun 27, 12:13 AM CDT | Areal Flood Advisory | OUN | Foard, Knox | 3 hr |
| Jun 27, 1:22 AM CDT | Special Weather Statement | OUN | Archer, Wichita | 38 min |
| Jun 27, 2:16 AM CDT | Areal Flood Advisory | OUN | Foard, Hardeman | 4 hr |
| Jun 27, 2:27 PM CDT | River Flood Advisory | OUN | Clay, Wichita | 71 hr |
| Jun 26, 7:30 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan | 3 hr |
| Jun 26, 7:41 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jun 26, 7:44 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 7:48 PM CDT | Flash Flood Warning | OUN | Kingfisher | 3 hr |
| Jun 26, 8:27 PM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 3 hr |
| Jun 26, 8:40 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 8:46 PM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Jun 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Jackson | 3 hr |
| Jun 26, 9:45 PM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| Jun 26, 9:55 PM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 39 hr |
| Jun 26, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 26, 10:16 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| Jun 26, 10:24 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer | 3 hr |
| Jun 26, 10:37 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Jun 26, 10:38 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 11:49 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 27, 12:16 AM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 27, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Jun 27, 12:25 AM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| Jun 27, 12:34 AM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Jun 27, 12:44 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more | 3 hr |
| Jun 27, 1:00 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 45 min |
| Jun 27, 1:09 AM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| Jun 27, 1:13 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 4 hr |
| Jun 27, 1:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 5 hr |
| Jun 27, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 43 min |
| Jun 27, 2:13 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 5 hr |
| Jun 27, 2:20 AM CDT | Special Weather Statement | OUN | Stephens | 40 min |
| Jun 27, 2:30 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 5 hr |
| Jun 27, 2:46 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Jun 27, 2:54 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 13 hr |
| Jun 27, 2:55 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 8 hr |
| Jun 27, 2:57 AM CDT | River Flood Advisory | OUN | Comanche, Cotton | 6 hr |
| Jun 27, 3:02 AM CDT | River Flood Watch | OUN | Cotton | 6 hr |
| Jun 27, 3:05 AM CDT | River Flood Advisory | OUN | Grady | 11 hr |
| Jun 27, 3:06 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma, Payne | 4 hr |
| Jun 27, 3:09 AM CDT | River Flood Warning | OUN | Garvin | 6 hr |
| Jun 27, 3:14 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 31 min |
| Jun 27, 3:26 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Jun 27, 4:19 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 6 hr |
| Jun 27, 4:43 AM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 2 hr |
| Jun 27, 5:18 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne, Pottawatomie | 5 hr |
| Jun 27, 7:41 AM CDT | River Flood Warning | OUN | Oklahoma | 10 hr |
| Jun 27, 8:18 AM CDT | River Flood Advisory | OUN | Logan | 12 hr |
| Jun 27, 8:20 AM CDT | River Flood Warning | OUN | Payne | 30 hr |
| Jun 27, 8:43 AM CDT | River Flood Warning | OUN | Cotton | 8 days |
| Jun 27, 8:44 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 5 days |
| Jun 27, 8:58 AM CDT | River Flood Advisory | OUN | Garvin | 30 hr |
| Jun 27, 9:31 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Tillman | 9 hr |
| Jun 27, 9:37 AM CDT | Areal Flood Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie | 9 hr |
| Jun 27, 10:40 AM CDT | Areal Flood Advisory | OUN | Major, Woods | 4 hr |
| Jun 27, 10:45 AM CDT | River Flood Advisory | OUN | Dewey, Major, Woodward | 5 hr |
| Jun 27, 6:21 PM CDT | Special Weather Statement | OUN | Coal | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.